Ugh! A week after my Xolair shot, and this is what my body does to me! On my whole body my skin is burning like I’m on fire! The shadows in the photo kinda hide the hives, it’s way worse than it looks. I’ve also had colorless hives today. They’re usually red and blotchy, but today they’re welts with no color!
KRISTA MORGAN I feel your pain. I have had three injections. After the second one it was terrible. Hoping it gets better! Yes to welts everywhere too.
MEGAN JACOBS I know the feeling all too well… strongs!
JESSIE SIMS I’m on 40 mg of prednisone and it’s not helping! The Xolair usually helps, but it seems I have a severe sinus/eye infection that’s causing a lot of mucous buildup in my eyes and throats. Maybe once my infection is under control the hives will go away.
MAUREEN DAVIDSON What have they give you for your sinus infection what do you think caused that
JESSIE SIMS Well I think it was allergies (seasonal) that flared and caused the eye infection and the eye infection spread to my sinuses. The doctor I saw put me on some heavy duty antibiotics. It’s a freaking horse pill! lol
GINGER BELLA could be from your ink… worth exploring?
JESSIE SIMS I’ve had that tattoo for almost 20 years lol so I doubt it’s the ink. I’m pretty sure it’s this eye infection I have. I just got antibiotics today so hopefully it helps.